# SDR DXTA200702057

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 8,038 hours, 5,022 cycles
- Engine: Allsn AE3007C
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LT MAIN TIRES ARE BLOWN, LT BRAKE POSSIBLY DRAGGING.  PERFORMED OPS TEST OF NR 1 & 2 BRAKES NO DEFECTS NOTED REPLACED NR 1 BRAKE. REPLACED NR 2 BRAKE. REPLACED NR 1 MLG WHEEL & TIRE ASSY ON TIRE REPLACED NR 2 MLG WHEEL & TIRE ASSY. ALL WORK PERFORMED IAW CE750 MM 32-41-02, 32-42-01, 32-00-01
